# SDR NACA20110018

- Difficulty date: January 17, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT RADIO ALTIMETER BETWEEN BS 400 - 420 AS PER NDT REPORT NDT11-0027.  REPAIRED CRACK AT RADIO ALTIMETER BETWEEN BS 400-420 IAW SB 53-1230 DATED 12 JUNE 2002 PER TABLE C, FIG 9 & 10.
